9 results  save search


...
hal-00653671v2  Journal articles
Nicolas ForcadelZhiping RaoHasnaa Zidani. State-constrained Optimal Control Problems of Impulsive Differential Equations
Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68, pp.1--19. ⟨10.1007/s00245-013-9193-5⟩
...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
inria-00628108v1  Journal articles
Simone CacaceEmiliano CristianiMaurizio FalconeAthena Picarelli. A Patchy Dynamic Programming Scheme for a Class of Hamilton-Jacobi-Bellman Equations
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2012, 34 (5), pp.A2625-A2649. ⟨10.1137/110841576⟩
...
hal-00735724v2  Journal articles
Giovanni GranatoHasnaa Zidani. Level-set approach for Reachability Analysis of Hybrid Systems under Lag Constraints
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (1), pp.606--628. ⟨10.1137/120874205⟩